# SDR 2001F00364

- Difficulty date: August 14, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N508NA
- Make and model: Boeing 757*
- Aircraft serial: 26244
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Deflector
- Condition: Departed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE OF AIRCRAFT A PORTION OF THE THRUST REVERSER DEFLECTOR BOX ASSEMBLY WAS FOUND ON RUNWAY.  INVESTIGATION UPON ARRIVAL OF AIRCRAFT AT NEXT STATION REVEALED CENTER PORTION OF THE NR 1 DEFLECTOR BOX ASSEMBLY MISSING, THERE WERE NO UNUSUAL INDICATIONS ON THE PREVIOUS OR SUBSEQUENT LANDING.  (M)
